# SDR USAA2009120293278

- Difficulty date: November 30, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 64,101 hours, 28,936 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lens
- Part number: 9EL40883301
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 457 - PHX - EMERGENCY EGRESS SYSTEM - "SLIDE ARMED" LIGHT COVER MISSING DOOR 2R.  MAINTENANCE INSTALLED SLIDE ARMED LENS COVER AT DOOR 2R.
